Posted 11/11/2007 10:35 PM (GMT -7)
well, when i was hospitalized for 7 days a few weeks ago, my dr. was giving me 50mg hydrocortisone injections 4x a day.
this gave me mouth thrush. also caused by prednisone.
anyone else have this happen to them?
it is like soggy bread caked onto the insides of your cheeks and gums and tongue and back of your throat and you CAN'T scrape it off or brush it off with toothbrush.
it just sits there and is uncomfortable. that is mouth thrush.
well, when i got home and started the prednisone as well as mouth drops Nystatin (mycostatin) it pretty much went away. just a teeny weeny bit sometimes. i take 1ml dropper full at night before bed.
since the hospital EVERYTHING tastes OFF. its really weird. the flavor is there in all my regular foods, but its all just OFF a little.
has anyone else had this problem?
is it the prednisone
is it the mouth drops?
is it something else?
its starting to bug the hell outta me. i just want everything to taste like its supposed to taste. its just not right.
31 year old female - diagnosed UC in 2000
started as proctitis and now is pancolitis..this year long flare is now severe on left side only.
**3 weeks out of hospital/no colitis symptoms... normal bm's only 1x a day + no blood
50mg prednisone 1x with lunch or breakfast
50mg imuran 1x 8pm stopped it to try and have a baby
2x 500mg mesalazine 2x day + night
Aloe Elite didnt work
Budesonide 9mg day didnt work
ive lost 40+lbs and my legs look like sticks ... ewww